Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Migraine headaches after rhinoplasty

Premium Questions

Dr.  Dariush Saghafi MD

after every interval of 3-4 days. Please advise if this headache is due to migrane only or there is some ...Hello Doctor, Greetings!! Am having Topaz-25 & Inderal*10 daily after breakfast & dinner ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.   Tushar Kanti Biswas MD

I have been taking Vasograin & Neprosyn 500 together for my headache. The frequency has increased now to about one dose after two or three days. Is there any side effect and also advise some some ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. REMY KOSHY MD

hi...i am getting married very soon...it has been told to me by many doctors that migraine will get cured after marriage...is that true ? also my migraine gets occured whenever i travel, attend... View answer

Answered by : Dr. REMY KOSHY ( General & Family Physician)
Dr.  Neeraj Kumar MD

Hi there ,My sister age 63 has had headaches for years ,which she thought was migraines .the last 4 months she has been experiencing the tremors after the headache starts first .The tremors are... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr.  Neeraj Kumar MD

In the last 3 weeks I have had migraines, that occur a couple times during the day and every night after an hour when I go to sleep. I have had blood work and no signs of any health issues. Went to my ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)

Public Forum Discussions

Dr. TAMILMANI APPUSAMY JAYARAMAN MD

not allied probably d/t sports injury to nose yrs ago, she has had a hx of migraine headaches most of her life. About a year after rhinoplasty she started having sinus infections again and ENT... View answer

Answered by : Dr. TAMILMANI APPUSAMY JAYARAMAN ( ENT Specialist)
Dr. Imran Shaikh MD

hello.i am suffering from headach from 35 year now this pain convert into migrain .i took so many medicin but after some time that medicin not give any rasponse ..such as apilax corno,topomac-50 mg ... View answer

Answered by : Dr. Imran Shaikh ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

as primary ingredients. I must also admit that I sometimes have migraine after stressful situations ...Im having headaches for these past few days. Ive been working on field works for the last two... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

Started with migraine headaches. progressed to having trouble moving head and neck, also, trouble walking. after 2 trips to ER and sent home without test. My God daughter was admitted to the hospital ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Dr/Mustafa MD

My wife ( a house wife ) is suffering from migraine since last 5 years. she is taking tab batacap tr-40 AS ADVISED BY DOCTOR. . still she gets severe headache and some times vomitting. her one side ... View answer

Answered by : Dr. Dr/Mustafa ( Neurologist)

Mobile Questions and Answers

Dr. Suresh K Yadav MD

Painkiller like naproxen after consulting your doctor , if more severe and chronic you also need prophylactic medication. Do regular exercise. thanks

Dr. Prasad MD

If the migraines attacks are very frequent, you will need prophylactic medications such as amitriptyline. In the meanwhile life style changes is essential.

Dr.  T Chandrakant MD

Migraine is a vascular disorder of the scalp .